Can hydrocodone cause heart problems?
Asked: 2017-11-03 23:56:45
Answered: 2017-11-25 16:42:52
Hydrocodone can cause heart problems.
says this medicine may increase your risk of having a heart attack or stroke. This is more likely to occur in people who already have heart disease. People who use this medicine for a long time might also have a higher risk. You should look for serious heart problems like chest pain, tightness in chest, fast or irregular heartbeat or unusual flushing or warmth of your skin.
Answered: 2017-11-04 05:42:17
Maybe you should try to relax the more you move around the more your heart will race. Worst case scenario call your doc and have them prescribe Tylenol or something less heavy.
Answered: 2017-11-11 14:07:06
Hydros are messed up, they can cause heart problems, bleeding in your stomach and your bowels, you could develop liver problems. My dad died once and was brought back to life because of overuse of pain medication.
Answered: 2017-11-09 11:16:30
I know that hydrocodone is pretty addictive. And I was forever grateful my best friend didnt have any heart troubles from it. She did get extremely addicted to them. Once she had her gal bladder removed she was prescribed them, and when the dr didnt refill her prescription, she started buying them illegally. I realized I was watching her do it, enabling her to abuse prescription drugs. After reading
I realized I was being a codependent. I was changing my behavior and patterns in my life, to accommodate her drug abuse. After reading this article I found the courage to take action and get her some help before she any of the horrible side effects I read about.
Answered: 2017-12-02 16:32:35
Yes absolutely yes. My aunt died from a stroke while under doctors care taking hydrocodone for her back pain. She started complaining that she was hot even though it was cold in the room, thats all I can remember from her last day with us.
Answered: 2017-11-04 23:27:54